Methadone withdrawal vitamins

Common Questions and Answers about Methadone withdrawal vitamins

methadose

I was taking methadone to get off of pain meds the withdrawal didnt seem as bad as the methadone wd. My ? is what supplements do I need to get to try and get better.
Hi im with weaver on this one 40 is a bit high I always recamend the single digits to come off of we have had member detox off high doses but it ant pritty it would be best if you continue to taper the vitamins that will help with withdrawal is a 3 in 1 calcium/magnesium/zinc you can get it at walmart for 6 bucks it will really cut down on the withdrawal you will feel take 4 with breakfast and 4 with dinner give it a few days to work as for the withdrawals they will come and go as you taper the
I have heard that dropping under 20mg of methadone is the hardest so here I go again. I have been taking vitamins, amino acids and walks to stay healthy. Reading posts and support from family and friends have helped me so much.. I will keep people informed of my progress and how it feels so maybe someone wanting to do this can see how long and how it feels to do this. thankyou again for everyone's support and anyone else doing this, you can get threw this too!
I am now taking (not prescribed) 5-20mg methadone per day as I couldn't cope with some withdrawal symptoms. Suboxone is not available to me in New Zealand & my GP prescribed zopiclone 7.5mg for sleep. What can I do to get off methadone, minimising the terrible heart palpitations & breathlessness that are the only things I can't cope with? Please help as I desperately want off this drug!
Im helping my husband with a at home methadone detox before he goes into a year long christian rehab program. He has been on Methadone for 8-9 months. He was on 60mg and started detox on short notice. He went down 40, 20 then 10 all in one week. He stopped taking methadone Sunday (its Tuesday). He tried a facility for detox but they had some funny business going on so he is at home now. He has me and 4 other people watching him constantly.
well its really up to you jumping at 4mg jump starts your recovery buy a couple of weeks I tapered down to 1 from 150 and tapering below 5 was miserable and my final withdrawal was no worst then tapering below 5 so I tell everyone jump and just go threw the withdrawals there is no getting around them you go threw them no mater how you go off its just a mater of how soon you start get yourself a case of gatoraid and some highlands restful legs you can pick both up at walmart your final withdrawl
hi, your partner will get back to normal but it does take a good amount of time, if he was on it for ten years, 8 weeks isnt such a long time, if you think of his body and mind being reliant on it for such a long time, please dont give up, get all the information you can , read the health pages, top right hand corner of this page, it has "detox and nutrition"with methadone withdrawal, and lots of other help and advice for you, i really wish him well, take care and god bless.
Since April or May is been methadone with the exception of a handful of times using the hydro or percs which doesn't do anything while you're taking methadone anyways. So about 7 months on methadone basically everyday. My main dose was 80mg a day but there were sometimes it would be lower at the lowest 40 mg which wasn't too often & like I said the 1 maybe 2 days a week without it. I know it's confusing. Lol. It's just crazy to me that it's not worse than this.
i don't exactly remember how i got there, but this guy thomas gives a straight-up recipe for cold-turkey methadone withdrawal. this is my first time on here too. i wish i could tell you more. how much methadone were you taking? is it possible for you to in-patient detox? does your child know anything? it just seems like its going to be very hard for you w/o someone who support you. either way, i've been on methadone for about 6 mos. i am on day 8 and feeling much better.
I have a LOT of sympathy for your situation. I have gone through methadone withdrawal and it was absolutely the worst kick I have ever had in my life. I also was addicted to heroin at one point and methadone withdrawal makes heroin withdrawal look like a walk in the park.
I am in the midst of methadone withdrawal after being on it for 4 years. I tapered down to 5 mg. without much trouble but at that point had my first dreaded 'night of terror' where I wasn't able to sleep. So I decided this would be a good time for the breakaway. It has been a week now and the symptoms have lessened. I went through cold sweats, back/body pain, flu symptoms, cold symptoms (including fits of sneezing),skin 'crawling', diahrrea, and the anxiety/ sleeplessness I mentioned.
CHINESE HERBS and ACCUPUNCTURE seem to be two of the best ways to treat withdrawal syndrome, and the long-term "post accute withdrawal syndrome" (or "abstinance syndrome"). Methadone has a long-term post accute withdrawal period - sometimes it NEVER goes away. I've heard of people getting off of methdone for a few years, and after being miserable the whole time they get back on methadone - why be miserable when a medication allows you to feel "normal" again?
I have no clue about your methadone / diabetes question and I hope someone on here does. What are your plans for getting off the methadone? Are you taking vitamins / supplements? Keep us posted on your plans and how you're doing!
Hi, I'm on 5 mg of methadone a day now, been tapering since Sept. from 80-90 mg a day. I have been taking it for over 7yrs. I have been on 5 mg for about one week now, and I was wondering if the withdrawal when I stop completely is like what I'm feeling at 5mg? Should I keep tapering down to 0 mg or is one week at 5mg a day still to much to jump from? I'm just really scared, not knowing what to expect. Any answers are greatly appreciated! Thanks!
she will experience some withdrawal symptoms there is no way around it. she can build her body up by taking vitamins, drinking protein shakes, eating a healthy diet, exercising. slow and steady wins the race. the sweating can be because he dose has been too high.
never know though its different at every clinic as for the depression it comes with tapering it all part of the withdrawal but it is safe to mix antidepressants with methadone...I was on them both for 6 1/2 yrs and it helped with the depression ...your b/f really need to get involved with some sort of aftercare N/A is good and the clinic should have free cosoling you need to be hooked up with something when trying to get off the methadone...
like you so many people come here looking for a softer ezer way to do thin but there is no'''get out of jail free card'' if you put your mind to it you can taper off the pills in a month or so methadone took me 8 1/2 mo to taper off....so if is the withdrawal your trying to get around it will only become worst with methadone ........please think this one out carefully good luck and God bless......
Yeah, It sure sounds like methadone withdrawal, I,ve been slowly weaning off methadone for almost one year, as of today Im at 3mgs, & while Im ok at times, their are other times when I get cranky, emotional, and the worst of the worst is the lack of energy, I take so much pride in my home as this is my first home I bought, & its most peoples dream home, well since getting under 12mgs I have let it all go, dishes in the sink, my bathroom looks like a huricane hit, laundry is piling up, I
when you hit this king of withdrawals I would call them ''roadblocks'' you just have to get past them and things will smooth out for you it not a constant withdrawal coming off methadone but rather a series od going in and out of them and yes a few more 'roadblocks'' in your path YOU CAN DO THIS.....
hello and welcome. methadone has a longer half life so the withdrawal symptoms dont usually start until after 72 hours. how much were your taking and for how long were you on it?
I am 26 years old. I have been taking methadone for over a year now. Between 10-15 mgs a day. 5 days ago my supplier ran out and I got stuck trying to come off of it ct well I did good for two days. After the second night. I couldn't sleep at all. This makes the third attempt of me trying to come off this. Every time its the same sleep... just is out of the question period. I found some methadone yesterday and took 5 mgs last night to help sleep. and of course it worked.
I returned to methadone as was best option during pregnancy.(fortunately baby had no withdrawal symptoms). Haven't used heroin for about 5 years but so scared of withdrawal, thought i would be on one of the above for life. Baby now 19mths & have been withdrawing slowly so can still fulfill parental (single). I am currently on 4mg and have conflicting info regarding what to do next.
MedHelp Health Answers